# SDR 9609799958

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND AFT FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY WITH NO HELP.  FOUND PIN 10 ON CANNON PLUG TO POWER SUPPLY SHORTED OUT.  SHOOK WIRING IN CATWALK AND AFT TAILCONE SLIDE AREA.  OPERATIONAL CHECK NORMAL.
